MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552330
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during preparation, the stent was fractured into three pieces.The procedure was completed with another of the same device and the patient condition following the procedure was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of stent shaft break.Block h11: the polaris loop ureteral stent was returned for analysis, with its original box and pouch.The reported event of stent shaft break will be confirmed.During the visual and magnification inspection, it was found that the stent shaft detached and the coil bladder detached.It is possible to conclude that this issue could be caused by operational factors.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21778509
Report Number2124215-2025-19311
Device Sequence Number12710191
Product Code FAD
UDI-Device Identifier08714729421092
UDI-Public08714729421092
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552330
Device Catalogue NumberM0061552330
Device Lot Number0034452278
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight55 KG